CSpace

Browse/Search Results:  1-10 of 14 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
ON THE PROPERTIES OF EPSILON(GREATER-THAN-OR-EQUAL-TO-) OPTIMAL POLICIES IN DISCOUNTED UNBOUNDED RETURN MODEL 期刊论文
KEXUE TONGBAO, 1986, 卷号: 31, 期号: 23, 页码: 1651-1652
Authors:  DONG, ZQ;  ZHANG, S
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
A NEW FAMILY OF MULTIVARIATE EXPONENTIAL-DISTRIBUTIONS 期刊论文
KEXUE TONGBAO, 1986, 卷号: 31, 期号: 21, 页码: 1510-1511
Authors:  FANG, KT;  FANG, BQ
Favorite  |  View/Download:0/0  |  Submit date:2018/07/30
AN ESTIMATION RELATED TO HUA ATTEMPT AT GOLDBACH PROBLEM 期刊论文
KEXUE TONGBAO, 1986, 卷号: 31, 期号: 22, 页码: 1513-1520
Authors:  NA, JS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
ON THE LOCAL AND SUPERLINEAR CONVERGENCE OF HUANGS FAMILY OF VARIABLE-METRIC FORMULAS 期刊论文
KEXUE TONGBAO, 1986, 卷号: 31, 期号: 20, 页码: 1369-1374
Authors:  WU, F;  XIE, YF;  WANG, YF
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
THE LIMIT OF STOCHASTIC GRADIENT ALGORITHM FOR IDENTIFYING SYSTEMS NOT PERSISTENTLY EXCITED 期刊论文
KEXUE TONGBAO, 1986, 卷号: 31, 期号: 19, 页码: 1302-1306
Authors:  CHEN, HF;  GUO, L
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
CONDITION OF CREATION OF LIMIT-CYCLES FROM THE LOOP OF A SADDLE-POINT SEPARATRIX 期刊论文
KEXUE TONGBAO, 1986, 卷号: 31, 期号: 17, 页码: 1220-1220
Authors:  FENG, BY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
SOME ENUMERATING PROBLEMS OF MAPS WITH VERTEX PARTITION 期刊论文
KEXUE TONGBAO, 1986, 卷号: 31, 期号: 15, 页码: 1009-1013
Authors:  LIU, YP
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
A FUNCTIONAL-EQUATION FOR ENUMERATING NONSEPARABLE EULERIAN PLANAR MAPS WITH VERTEX PARTITION 期刊论文
KEXUE TONGBAO, 1986, 卷号: 31, 期号: 14, 页码: 941-945
Authors:  LIU, YP
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
G0 AND G1 OF A CLASS OF GROUP-RINGS R(PI-ALPHA-GAMMA) 期刊论文
KEXUE TONGBAO, 1986, 卷号: 31, 期号: 11, 页码: 721-724
Authors:  LIU, ML;  LI, FA
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
ASYMPTOTIC DECAY OF SOLUTIONS OF A NONLINEAR SCHRODINGER-EQUATION IN R3 期刊论文
KEXUE TONGBAO, 1986, 卷号: 31, 期号: 12, 页码: 860-861
Authors:  YAO, JQ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30